Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51817
Title: Aneurysm of the gastroduodenal artery. Surgical treatment in an asymptomatic case
Authors: Abad, C. 
Botey, A.
Lopez-Pedret, J.
Mulet, J.
Issue Date: 1985
Publisher: 0171-6425
Journal: Thoracic and Cardiovascular Surgeon 
URI: http://hdl.handle.net/10553/51817
ISSN: 0171-6425
DOI: 10.1055/s-2007-1014114
Source: Thoracic and Cardiovascular Surgeon[ISSN 0171-6425],v. 33, p. 188-190
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

3
checked on Apr 4, 2020

Page view(s)

4
checked on Apr 4, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.